| Catalog Number |
121701062 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the implant was opened and debris from the cup rubbing on the paper above was observed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "it was reported that the implant was opened and noticed there was debris from the cup rubbing on paper above.Doctor did not want the implant due to the compromised sterility".Quantity of manufactured-(b)(4).Date of manufacturing- 12-feb-2022.Any anomalies or deviations identified in dhr-no.Expiry date-31-jan-2032.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: quantity of manufactured-(b)(4).Date of manufacturing- 12-feb-2022.Any anomalies or deviations identified in dhr-no.Expiry date-31-jan-2032.Device history review : a manufacturing record evaluation was performed for the finished device jt4252 lot number, and no non-conformances nor manufacturing irregularities were identified.H11 additional narrative: corrected: d4 (udi).